International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 4, Pages 257-264
of product spaces and -continuity of maps
Department of Mathematics, Pedagogical University, Arciszewskiego 22b, Słupsk 76-200, Poland
Received 17 October 1997; Revised 4 November 1998
Copyright © 2000 Janina Ewert. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the problem of the transfer of semilocal connectedness
from factors to the product space and vice versa. Some sufficient
conditions are given under which the product of semilocally
connected spaces is semilocally connected. Obtained theorems are
not invertible, suitable examples are given.